# SDR ABXA020171

- Difficulty date: July 23, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 49,368 hours, 43,045 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Part number: 59242731
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER - ACTUATOR MIXER BRACKET WAS CORRODED AND PITTED IN NUMEROUS PLACES.  REPLACED MIXER BRACKET IAW DC-9 MM.
